# SDR UHLA2014051800422

- Difficulty date: May 18, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,848 hours, 17,149 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR 2 LOWER FLANGE REINFORCEMENTS. COMPLIED WITH SHUTTLE EO 170EO-57-10-0003. MAJOR REPAIR.
